I had my period on 3-6 I had my paragard

Patient

Q: I had my period on 3-6..
I had my paragard removed 3-23..
when I got my paragard removed I had period like bleeding for a few days..
my period never came on 4-6 but on 4-23 I had very light spotting that lasted for 4 days..
I took a pregnancy test on 4-24 but came back negative...
what could this mean ?
could I be pregnant ?
if not was my spotting a period ?

Doctor

A:   Hello,
Thanks for the query.

Generally there will be some bleeding in a few individuals on removal of the para guard.
Also, it is a hormonal device and can lead to an imbalance in hormones on removal and hence there is a delay in the cycles. The spotting could be due to the removal of the device and not a pregnancy as the pregnancy test is negative. Your next cycle can happen anytime in a month's window or even earlier, take it as the next cycle and keep a count for the rest of the months accordingly.
In case you do not get the cycles, repeat the pregnancy test and see the gynecologist.

Hope this helped.
Regards

Related Q&A

Q: Having irregular period problems, from april till november i didnt have my regular flow of period , instead i have a ...

Q: I'm a 39 year old caucasian woman. I have been feeling unwell for a few days and I have a history of periods of feeli...

Q: Sir after taking mensovit plus will my period be regular in time

Q: Sir mensovit plus is only use for pregnancy or it can be used for nt coming period

Q: I have recently came off the pill as my Partner had the snip. We split up and I slept with someone else on the 15th o...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews